default-icon
Sir i am a patient of CKD
Urticaria/itching is quiet frequent whenever I take antiallergics like cetzine  my blood pressure nose dives it becomes so low that I can't even stand so what should I take in that condition
45 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi  rashes or urticaria in is uremic pruritis and not due to cetirizine... kindly follow up with your nephrologist ......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.